# SDR AALA20110630DFW02

- Difficulty date: June 30, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N975TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53625
- Aircraft time: 34,884 hours, 16,622 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED LEFT CONSTANT SPEED DRIVE TEMPERATURE HIGH AND INCREASING ON CLIMBOUT.  ACCOMPLISHED QRH PROCEDURES AND DISCONNECTED CSD.  AUXILIARY POWER UNIT WOULD NOT START.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT CSD AND GENERATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
